Call Us Today! +91 9560603123 | contact@omni.care


Arti Ajay Sharma,General Physician-General Medicine
Dr. Arti Ajay Sharma ( 12.7 Years Experience )
General Physician, General Medicine
M.D.-Paediatrics, M.B.B.S.
People Helped :  171      Thank You :  172       Review :  0
  250

Dr. Arti Sharma is a General Paediatrics. She has done MBBS from Lokmanya Tilak Municipal Medical College, Sion, Mumbai (University of Mumbai)/ Passing year 1999. and completed M.D Paediatrics - Grant Medical College, Mumbai (University of Mumbai)/Passing year 2004. Having 13 years of clinical experience. she was Worked as a Medical Officer for 1 year after internship at Primary Health Centre, Jite, Distt. Alibaug (Maharashtra) and managed OPD pa... See more


Book Your Consultation Now
In-Clinic
Email Consultation
Phone Consultation
Video Consultation


Location
Arti Sharma
243, Supreme Enclave Mayur Vihar Phase 1 Delhi 110091,
New Delhi


Services
  • Dermatology
  • Gynecology
  • General Physician
  • Oncology
  • Wellness
  • Behavior & Thought Problems
  • Health Check Up
  • Pediatric Dentistry
  • Childhood Diabetes
  • Weight Management
  • Consultant Physician
  • Gastrointestinal Disorders
  • Gastroenterology
  • health screening for men and women
  • Well women clinic
  • Pregnancy check up
  • Diet For Diabetics
  • Guidance Lifestyle
  • Diet For Kids
  • Medical Nutrition Therapy
  • Child Physiotherapy
  • Paediatric urology surgery
  • Paediatric Pulmonology
  • Pediatric Gastroenterology and Hepatology
  • Paediatric Medical Oncologist
  • Pain Medicine


Experience
  • 2004 - 2007 Senior Residency in Paediatrics at Dr. Ram Manohar Lohia Hospital,


Education
  • M.D. - Paediatrics - Grant Medical College, Mumbai, 2004
  • M.B.B.S. - Lokmanya Tilak Municipal Medical College, Sio, 1999
Medical Registration Number
  • 23854

Write your review Report A Problem
maximum 200 characters


Can't read the image? click here to refresh.
Rating :  

No Records Found

My wife is taking saheli since six months twice a day as a contraceptive. She has got delayed periods for approx 50 to 55days.we have done beta hcg which is normal.she have taken primolut n one a day for 3 days but still no menses after a week. Shiuld protection be used if the cycke is delayed. Also does taking saheli once a day help in preventing delay.

Hi Do not self medicate that can cause problems if taken without a prescription. Hormonal imbalances is common cause of irregular cycles. Consult a Gynecologist and get a detailed evaluation done. Take care!

Answer • 1 month   0 Following

I am 29 yr female. My ph is 6 & TSH is 3.22 . Is this confirm my pregnancy

Hi urine pregnancy test has been done?It is necessary to diagnose pregnancy.Blood beta HCG and ultrasound are confirmatory tests for diagnosis of pregnancy. Please contact Gynecologist.

Answer • 1 week   0 Following

My grandma is having pancreatic Cancer her biopsy report came yesterday so in that it was written that - whitish fragmented linear cores aggregating to 0.6 cm and metastatic adenocarcinoma in liver ( clinically suspected pancreatic primary) ....sooo according to this information can you give us the information about in which stage she is or can this be cure

Hi Sorry to know this.Cancer seems to have spread to the liver.Can be stage 3 or 4 possibly.A detailed history clinical examination and clinical correlation of test results is important for determining the exact cause.Please consult his treating doctor.Take care!

Answer • 1 week   0 Following

Left side of chest pain " can't sleep in night 'high blood pressure,fatty lever what to do

Hi since you have high blood pressure there are chances of anginal pain.Its better to consult doctor once and get evaluated.Fatty liver can be due to obesity, diabetes or high cholesterol.A detailed evaluation is mandatory.Please consult Physician.

Answer • 2 weeks   0 Following

Sir I want to ask,my father is taking levera(3- time),eptoin(3 time),lasilactone(b.d),Tryptomero.d) and deriphyllin(b.d) tablets with glycerol (3 time) in a day but he faces excess urination problem after taking these medicines. Which medicine should we need to change or stopped. (He is a brain tumor patient)

Hi lasilactone causes increase in urine frequency.Do not stop any medicine on your own,that can be really dangerous for your father since he is a patient of brain tumour. Give all medicines as prescribed. Take care!

Answer • 3 weeks   0 Following


Broadcast       
No Records Found
Source: Dr. Arti Ajay Sharma